English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52047/87178 (60%)
Visitors : 8675949      Online Users : 61
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/58803

    Title: Theorems on partitioned matrices revisited and their applications to graph spectra
    Authors: Chang, Ting-Chung;Tam, Bit-Shun;Wu, Shu-Hui
    Contributors: 淡江大學數學學系
    Keywords: Graph spectra;Neighborhood equivalence class;Block-stochastic matrix;Laplacian;Signless laplacian
    Date: 2010-10
    Issue Date: 2013-06-13 11:24:37 (UTC+8)
    Publisher: Philadelphia: Elsevier Inc.
    Abstract: Some old results about spectra of partitioned matrices due to Goddard and Schneider or Haynsworth are re-proved. A new result is given for the spectrum of a block-stochastic matrix with the property that each off-diagonal block has equal entries and each diagonal block has equal diagonal entries and equal off-diagonal entries. The result is applied to the study of the spectra of the usual graph matrices by partitioning the vertex set of the graph according to the neighborhood equivalence relation. The concept of a reduced graph matrix is introduced. The question of when n-2 is the second largest signless Laplacian eigenvalue of a connected graph of order n is treated. A recent conjecture posed by Tam, Fan and Zhou on graphs that maximize the signless Laplacian spectral radius over all (not necessarily connected) graphs with given numbers of vertices and edges is refuted. The Laplacian spectrum of a (degree) maximal graph is reconsidered.
    Relation: Linear Algebra and Its Applications 434(2), pp.559-581
    DOI: 10.1016/j.laa.2010.09.014
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    0024-3795_434(2)p559-581.pdf312KbAdobe PDF114View/Open
    0024-3795_434(2)p559-581.pdf312KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback